# SDR SIMA20150421009

- Difficulty date: April 21, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 37,798 hours, 34,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY HARNESS, ACFT SIDE, TO EMER LIGHT STRIP NR 6 HAS A DAMAGED CONNECTOR.  INSTALLED NEW CONNECTOR ON WIRE NR W192-8831-22 AT SPLICE SP9211 ON POWER SUPPLY HARNESS, ACFT SIDE, TO EMER LIGHT STRIP NR 6 IAW SWPM 20-21-00, 20-50-00 & 20-50-01.  SEE NRTC E450553 FOR THE OPERATIONAL CHECK.
